Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What is the treatment for day time drowsiness

Premium Questions

doctor1 MD

was 1.47 it has now been recommended to take 2 mg after 1 days Levipil 250 (2 times). Reduced from 500 mg earlier to 250 in last 2...

doctor1 MD

I am experienceing Day time drowsiness and need urgent treatment for the same ...

doctor1 MD

. It did what is was supposed to do. By Thursday (March 23 I felt normal). I have been a habitual drinker ... that Thursday. The next...

doctor1 MD

it is difficult to differentiate between itching marks and blisters. -> Since 20 days month there were few times ... swollen, was...

doctor1 MD

/AskDoctorInboxServlet?page=viewQuery&queryId=304552 After I have completed the medication of Orefor XT my drowsiness has come back....

Public Forum Discussions

doctor1 MD

MY 3 YEARS BABY HAS GIVEN OLIMELT 2.5 MG 1/4 A DAY. HE IS TAKING THIS MEDICINE FOR LAST 7 DAYS HE IS ALWAYS IN A DROWSYNESS AND...

doctor1 MD

I am trying to figure out what sort of health issue I am dealing with and what I should do about it. I have been extremely...

doctor1 MD

eels like fainting some times. I previously consulted one doctor neearby me. he said that iam having migraine and he named it as anxiety...

doctor1 MD

any time of meal, or get tense on any issue my blood pressure goes down, I feel dizzy all the day long, I am very lethargic in...

doctor1 MD

Dear Sir, Name - Nishad.P Weight - 112kgs Height - 171cm RBS - 229 Cholesterol - 239 Snoring very hardly. Some time can,t get breath. Last...

Mobile Questions and Answers

doctor1 MD

HI If you had taken 3 days back then everything has got absorbed from the stomach . Drowsiness is the effect of avil but it will...

doctor1 MD

If you are taking cough syrup or any other cold or cough medicine then it may be side effect of that. Drink lot of fluids. You can try homeopathic...

doctor1 MD

it is safe if taken by mistake, may cause slight drowsiness.